×

Points entiers des variétés arithmétiques. (Integral points of arithmetic varieties). (French) Zbl 0644.14008

Théorie des nombres, Sémin. Paris 1985/86, Prog. Math. 71, 147-154 (1987).
[For the entire collection see Zbl 0621.00007.]
Let \(R\) be a Dedekind ring of field of fractions \(K\), \(\bar K\) an algebraic closure of the field \(K\), \(R^{int}\) the integral closure of \(R\) in \(\bar K.\) It isconsidered the following problem: given an R-scheme of the form \(f: X\to Spec(\)R\(),\) when is \(X(R^{int})\neq 0\) true?
Reviewer: S.Kotov

MSC:

14G05 Rational points
14A10 Varieties and morphisms

Citations:

Zbl 0621.00007